# SDR C77A20151211003

- Difficulty date: December 12, 2015
- Submitted: December 14, 2015
- Operation: Air carrier
- Aircraft: N629CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000236
- Aircraft time: 20,819 hours, 11,949 cycles
- System (JASC): 5240 · Service Doors
- Part: Door Seal
- Part number: 17069120405
- Part serial: 8001598413
- Condition: Unsecure
- Location: R1 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

HISSING NOISE COMING FROM R1 DOOR DURING FLIGHT.  R & R R1 DOOR SEAL IAW AMM TASK 52-11-21.  PERFORMED CABIN PRESSURIZATION LEAK CHECK IAW AMM TASK 21-31-00.  CHECKED GOOD, ACFT OK FOR SERVICE.  CREW DECLARED AN EMER.
